# SDR DALA2019031301647

- Difficulty date: March 12, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,800 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FLOOR STRUCTURE WEB AT AFT GALLEY AREA ON STRINGER 23L BETWEEN FRAME 69 TO FRAME 70 (SSI 534147). REPLACED WEB AT AFT GALLEY AREA ON STRINGER 23L BETWEEN FRAME 69 TO FRAME 70 AS PER SRM 51-42-11, SRM 51-72-11 AND DRAWING #D53474180.
